Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytical circle group actions on compact complex manifolds


Author: Shaw Mong
Journal: Bull. Amer. Math. Soc. 79 (1973), 180-181
MSC (1970): Primary 58G10, 57D25
DOI: https://doi.org/10.1090/S0002-9904-1973-13145-3
MathSciNet review: 0310928
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and R. Bott, The Lefschetz fixed point formula for elliptic complexes. I, II, Ann. of Math. (2) 86 (1967), 374-407; ibid. (2) 88 (1968), 451-491. MR 35 #3701; MR 38 #731.
  • 2. M. F. Atiyah and I. M. Singer, The index of elliptic operators. I, Ann. of Math. (2) 87 (1968), 484-530. MR 38 #5243. MR 236950
  • 3. M. F. Atiyah and G. B. Segal, The index of elliptic operators. II, Ann. of Math. (2) 87 (1968), 531-545. MR 38 #5244. MR 236951
  • 4. F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Die Grundlehren der math. Wissenschaften, Band 131, Springer-Verlag, New York, 1966. MR 34 #2573. MR 202713

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58G10, 57D25

Retrieve articles in all journals with MSC (1970): 58G10, 57D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13145-3

American Mathematical Society